# SDR SWAA2018091725215

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 49,399 hours, 25,152 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A276011
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT DOOR PULL STRAP COVER LOOSE.  R&R COVER PER MM & SIP.
